Backward Uniqueness for Parabolic Equations

L. Escauriaza, G. Seregin, V. Šverák

Research output: Contribution to journalArticlepeer-review

129 Scopus citations

Abstract

It is shown that a function u satisfying ∂ + Δu ≤ M (|u| + ∇u|), |u(x, t,)≤ MeM|x|2 in (ℝn \ B R) × [0, T] and u(x, 0) = 0 for x ∈ ℝn \ BR must vanish identically in ℝn \ BR × [0, T].

Original languageEnglish (US)
Pages (from-to)147-157
Number of pages11
JournalArchive For Rational Mechanics And Analysis
Volume169
Issue number2
DOIs
StatePublished - Sep 2003

Fingerprint Dive into the research topics of 'Backward Uniqueness for Parabolic Equations'. Together they form a unique fingerprint.

Cite this